MathSciNet Relay Station
MathSciNet bibliographic data
MR1144428 14J60 (57R55)
O'Grady, Kieran G. Algebro-geometric analogues of Donaldson's polynomials. Invent. Math. 107 (1992), no. 2, 351–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement